Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can 2 Postinor tabs cause abortion (2 months pregnant) ?

hey my wife jus figured out she may be possibly two months pregnant however she had two postinor tabs two days ago before finding out about her pregnancy . What side effects can this have, the tablets have not induced her period however she experienced her period signs..
Asked On : Sat, 12 Feb 2011
Answers:  1 Views:  2880
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
Nothing to worry,there is possibility of abortion as she has taken tab.
Wait for few days if there is no abortion and pregnancy is continued,do not worry,
It may not have bad effect on pregnancy.
Ok and bye.
Answered: Sat, 20 Aug 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor